# SDR 97ZZZM900

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N362AE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC677
- Engine: Garrtt TPE33111U
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Washers
- Condition: Failed
- Location: Rt Eng Gb
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DEPARTING BIS FOR FAR, ACCELERATING DOWN THE RUNWAY DURING T/O, THE RT CHIP DETECT LIGHT WAS OBSERVED TO BE ILLUM DURING THE 80 KTS CROSS CHECK.  THE T/O WAS ABORTED.  MX REMOVED AND INSPECTED THE CHIP DETECT.  NO SIGNIFICANT METAL PARTICLES WERE FOUND.  DETECT WAS CLEANED AND REINSTALLED AND A SOAP SAMPLE WAS TAKEN.  THE A/C WAS RELEASED AND DEPARTED W/O INCIDENT.  THE SOAP SAMPLE IND HIGH LVLS OF CARBON STEEL.  THE GEARBOX WAS OPENED AND INSPECTED.  THE WAVEY WASHER ON THE TACH DRIVE WAS FOUND TO BE MISSING METAL.  WAVEY WASHERS WERE REPLACED AND A/C RELEASED TO SERVICE.  ANOTHER SOAP WAS TAKEN AT 25 HOURS TIS.  THE RESULTS OF WHICH SHOWED NO ABNORM.
